# SDR AWXA0000632

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, TOP OF CABIN FLOORBEAM STA 294.5 RBL 53 UPPER CHORD CORRODED.  CUT OUT CORRODED T-CAP, FABRICATED, AND INSTALLED NEW T-CAP AND ANGLE IAW 737 SRM 53-10-4, 51-40-3, AND 51-30-2.
